GRADED SUPER DUALITY FOR GENERAL LINEAR LIE SUPERALGEBRAS

Abstract

We provide a new proof of the super duality equivalence between infinite-rank parabolic BGG categories of general linear Lie (super) algebras conjectured by Cheng and Wang and first proved by Cheng and Lam. We do this by establishing a new uniqueness theorem for tensor product categorifications motivated by work of Brundan, Losev, and Webster. Moreover we show that these BGG categories have Koszul graded lifts and super duality can be lifted to a graded equivalence.

This is a preview of subscription content, log in to check access.

References

  1. [BLW17]

    J. Brundan, I. Losev, B. Webster, Tensor product categorifications and the super Kazhdan–Lusztig conjecture, Int. Math. Res. Not. IMRN (2017), no. 20, 6329–6410.

  2. [Bru03]

    J. Brundan, Kazhdan–Lusztig polynomials and character formulae for the Lie superalgebra \( \mathfrak{gl}\left(m|n\right) \), J. Amer. Math. Soc. 16 (2003), no. 1, 185–231.

    MathSciNet  Article  Google Scholar 

  3. [Bru16]

    J. Brundan, On the definition of Kac–Moody 2-category, Math. Ann. 364 (2016), no. 1–2, 353–372.

    MathSciNet  Article  Google Scholar 

  4. [CL10]

    S.-J. Cheng, N. Lam, Irreducible characters of general linear superalgebra and super duality, Commun. Math. Phys. 298 (2010), no. 3, 645–672.

    MathSciNet  Article  Google Scholar 

  5. [CL15]

    S. Cautis, A. Lauda, Implicit structure in 2-representations of quantum groups, Selecta Math. (N.S.) 21 (2015), no. 1, 201–244.

    MathSciNet  Article  Google Scholar 

  6. [CL18]

    C.-W. Chen, N. Lam, Projective modules over classical Lie algebras of infinite rank in the parabolic category, arXiv:1802.02112 (2018).

  7. [CLW15]

    S.-J. Cheng, N. Lam, W. Wang, The Brundan–Kazhdan–Lusztig conjecture for general linear Lie superalgebras, Duke Math. J. 164 (2015), no. 4, 617–695.

    MathSciNet  Article  Google Scholar 

  8. [CPS88]

    E. Cline, B. Parshall, L. Scott, Finite-dimensional algebras and highest weight categories, J. Reine Angew. Math. 391 (1998), 85–99.

    MathSciNet  MATH  Google Scholar 

  9. [CR08]

    J. Chuang, R. Rouquier, Derived equivalences for symmetric groups and \( \mathfrak{s}{\mathfrak{l}}_2 \)-categorification, Ann. of Math. (2) 167 (2008), no. 1, 245–298.

    MathSciNet  Article  Google Scholar 

  10. [CW08]

    S.-J. Cheng, W. Wang, Brundan–Kazhdan–Lusztig and super duality conjectures, Publ. Res. Inst. Math. Sci. 44 (2008), no. 4, 1219–1272.

    MathSciNet  Article  Google Scholar 

  11. [CWZ08]

    S.-J. Cheng, W. Wang, R. Zhang, Super duality and Kazhdan–Lusztig polynomials, Trans. Amer. Math. Soc. 360 (2008), no. 11, 5883–5924.

    MathSciNet  Article  Google Scholar 

  12. [KL09]

    M. Khovanov, A. Lauda, A diagrammatic approach to categorification of quantum groups. I, Represent. Theory, 13:309–347, 2009.

    MathSciNet  Article  Google Scholar 

  13. [KL10]

    M. Khovanov, A. Lauda, A categorification of quantum \( \mathfrak{sl}(n) \), Quantum Topol. 1 (2010), no. 1, 1–92.

    MathSciNet  Article  Google Scholar 

  14. [LW15]

    I. Losev, B. Webster, On uniqueness of tensor products of irreducible categorifications, Selecta Math. (N.S.) 21 (2015), no. 2, 345–377.

    MathSciNet  Article  Google Scholar 

  15. [Rou08]

    R. Rouquier, 2-Kac–Moody algebras, arXiv:0812.5023 (2008).

  16. [Rou12]

    R. Rouquier, Quiver Hecke algebras and 2-Lie algebras, Algebra Colloq. 19 (2012), no. 2, 359–410.

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to C. LEONARD.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

LEONARD, C. GRADED SUPER DUALITY FOR GENERAL LINEAR LIE SUPERALGEBRAS. Transformation Groups 25, 149–175 (2020). https://doi.org/10.1007/s00031-019-09522-x

Download citation